Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

2014

Launois, Stephane (2014) Graded quantum cluster algebras and an application to quantum Grassmannians. Proceedings of the London Mathematical Society, 109 (3). pp. 697-732. ISSN 0024-6115. (The full text of this publication is not available from this repository)

2011

Grabowski, Jan and Launois, Stephane (2011) Quantum Cluster Algebra Structures on Quantum Grassmannians and their Quantum Schubert Cells: The Finite-type Cases. International Mathematics Research Notices (10). pp. 2230-2262. ISSN 1073-7928. (The full text of this publication is not available from this repository)

This list was generated on Tue Nov 25 23:41:31 2014 GMT.